Follow Us


Answer Questions, Help the Community and Become an Expert!


The web's most trusted destination for Health Questions & Answers

over masturbation

i am 22 yrs old,i started masturbating since 18,i did one time per day,sometimes 2 or 3 but it\’s rare.Now i feel my bones are week and my hands are shivering.Now what my doubt is can i rectify this problem? and this cause any other effects like infertility?please clarify my doubts..

In: Sexual Problems, Posted 7 years ago

By: Level Rating Level Rating2 points

1 Answer

Answer #1

Hello And Greetings From Ayurvedic Cure

You have become addicted to masturbation and developed some side effects. ther is no medicine to stop you from masturbating. Its you who have to be mentally strong enough to avoid masturbation.
Avoid Masturbation as soon as possible. Keep yourself busy. You can also try yoga/meditation. It needs strong determination to overcome masturbation addiction. people usually get accustomed to such addictions due to lack of awareness regarding ill effects of masturbation.
You at present experiencing all the side effects of masturbation. You can take kohinoor gold cap. and macuna capsules take one capsule each two times a day after meal. This combination of the drugs will give you overall strength and stamina.
Take the regular course of medicines for period of at least 3 months to recover from the side effects of masturbation.

Thank you Support

Answers Answered By: Alice Level Rating1717 points

Leave an Answer

Answer this Question

You must be Logged In to Answer this Question
Not a member yet? Sign Up Now »